BECKMAN COULTER, INC. DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) remotely assisted the customer with the dxc 700 au chemistry analyzer and identified the probable cause as a defective sample probe and sample syringe.The customer replaced the sample probe and sample syringe to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneously low ion-selective electrolytes (ise) patient results, including sodium (na), chloride (cl) and potassium (k), on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.